Hermite-Hadamard-Fejer Type Inequalities for Harmonically Quasi-convex Functions via Fractional Integrals


Creative Commons License

Iscan I., KUNT M.

KYUNGPOOK MATHEMATICAL JOURNAL, vol.56, no.3, pp.845-859, 2016 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 56 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.5666/kmj.2016.56.3.845
  • Journal Name: KYUNGPOOK MATHEMATICAL JOURNAL
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.845-859
  • Karadeniz Technical University Affiliated: Yes

Abstract

In this paper, some Hermite-Hadamard-Fejer type integral inequalities for harmonically quasi-convex functions infractional integral forms have been obtained.